STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON HINGE INSERT SIZE 5 13MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Back to Search Results |
| Catalog Number |
5612-P-513 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
08/15/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported: "left knee revision.Pt.Presented with an infection.Dr.Performed an extensive i&d and swap of triathlon hinge components.All other components left in-situ at this time.No complaints filed against the components themselves and no further information available.".
Additional Manufacturer Narrative
Reported event: an event regarding infection involving a triathlon insert was reported.The event was not confirmed.Method & results: -product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.-clinician review: no medical records were received for review with a clinical consultant.-product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the reported lot and sterile lot.Conclusions: it was reported that the patient was revised due to infection.All stryker products sold as sterile are validated to a minimum sterility assurance level sal of 10^-6 in accordance with applicable iso standards.The exact cause of the event could not be determined because insufficient information was provided.Further information such as pathology reports, pre- and post-operative x-rays and the revision operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.The following devices were also listed in this report: device name# triathlon hinge bumper neutral; cat# 5612-4-000; lot# erpml9e.Device name# triathlon bushingsaxle stdassemblypack; cat# 5612-3-000; lot# 8d1v6x.Device name# tri hinge tib bearing sz 5-6; cat# 56120005; lot# g8798157b.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.